# SDR A6WA20121119614

- Difficulty date: October 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR LEADING EDGE IS CHAFED IN SEVERAL PLACES.  INSTALLED REPLACEMENT FILLER FROM PREVIOUS REPAIR IAW REO 601R-52-82-034.
